# SDR CA970904014

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 65448512
- Condition: Leaking
- Location: Mlg Isolation
- Part time: 43,819 hours
- Component: Boeing, 65448512
- Stage of operation: TX
- Nature of condition: G, K
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI A HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED. INTERCONNECT OPENED AND 'B' SYSTEM QUANTITY DROPPED. MAIN LANDING GEAR ISOLATION VALVE REPLACED.
